# SDR SWAA2024032667797

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 57,949 hours, 34,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolation Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Slide Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR SLIDE FWD MOUNT ISOLATOR CRACKED.<[01] R&R AFT GALLEY SERVICE DOOR SLIDE FWD MOUNT ISOLATOR IAW SRM 51-40-02.
